# SDR ASOA201100622

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 21,382 hours, 18,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT INOP.  RELAMPED NR 2 CEILING EMERGENCY LIGHT IAW AMM 33-51-16.  RELAMPED NR 2 CEILING EMERGENCY LIGHT IAW AMM 33-51-16.
